MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 22; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 22; CATHETER, UROLOGICAL
Model Number IPN050519
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The balloon deflated and the catheter expelled from his body.
 
Additional Manufacturer Narrative
(b)(4).The batch card(s) for the complaint lot(s) was reviewed and product released met specification.There was no actual or representative complaint sample returned for evaluation, thus no physical assessment was conducted.Leak balloon could be occurred due to several reasons.However, in the absence of returned sample and limited information available on this complaint, further investigation could not be conducted and therefore complaint is not confirmed.
 
Event or Problem Description
The balloon deflated and the catheter expelled from his body.

Brand Name
RUSCH GOLD 2W 5ML SIL STR H 22
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11655565
Report Number8040412-2021-00116
Device Sequence Number3606447
Product Code KOD
UDI-Device Identifier14026704302281
UDI-Public14026704302281
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model NumberIPN050519
Device Catalogue Number180705220
Device Lot Number20F04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1